# SDR 9521503215

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, RECEIVER 'AIR L WING LEAK' MESSAGE.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES AND DIVERTED TO MEM DUE TO ICING CONDITIONS AT ORIGINAL DESTINATION.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REINSTALLED CLAMP ON EXTERNAL AIR DUCT.  OPS AND LEAK CHECK OK.
